# SDR UALA2009083102732

- Difficulty date: August 29, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 45,374 hours, 6,625 cycles
- Engine: Pwa PW40903
- System (JASC): 8011 · Engine Starter
- Part: Coupler
- Condition: Sheared
- Location: Starter
- Component: Starter
- Component part number: 8110503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW STATES START SELECTOR RETURNED TO NORMAL POSITION RIGHT AFTER SELECTED TO START.  TRIED MANUAL START WITH SAME RESULT.  FOUND STARTER DRIVE COUPLING SHEARED.  REPLACED STARTER.  ALSO CHECK GEARBOX CHIP DETECTORS, ALL CLEAR, DRY MOTORED.  ALL OPS OKAY.
